Scot-Tussin DM Cough Syrup with Chlorpheniramine Maleate, Alcohol-Free, Sugar-Free Cough Suppressant for Fast Cold Relief, 4oz Pack of 2
Huge Savings Item! Save 15% on the Scot-Tussin DM Cough Syrup with Chlorpheniramine Maleate, Alcohol-Free, Sugar-Free Cough Suppressant for Fast Cold Relief, 4oz Pack of 2 by Scot-Tussin at HQ Health Blogs. MPN: #N/A. Hurry! Limited time offer. Offer valid only while supplies last. Since 1956, Scot-Tussin has been an innovator in the formulation of sugar-free diabetic cough syrup and alcohol-free cough syrup medications. All of
Since 1956, Scot-Tussin has been an innovator in the formulation of sugar-free diabetic cough syrup and alcohol-free cough syrup medications. All of the company's products can be used by typical and diabetic consumers, as well as those who may have other conditions such as heart disease, celiac disease, and/or hypertension. As a result, Scot-Tussin cough suppressant and cold relief products have received recommendations from generations of doctors and pharmacists. S.G. Scotti, the company's founder and a diabetic himself, coined the phrase "sugar-free" in the 1950s. In addition, the formulations are free of gluten, lactose, sodium, and dye.
Scot-Tussin DM Cough Syrup contains the active ingredient dextromethorphan hydrobromide, a potent dry cough suppressant. The other active ingredient in the formulation, chlorpheniramine maleate, is an antihistamine, which has other cold relief properties, such as relieving itchy eyes, runny nose and scratchy throat..
Each teaspoon of this cough syrup contains 15 mg of dextromethorphan hydrobromide and 2 mg of chlorpheniramine maleate, respectively. As a result, this chlorpheniramine-containing cough syrup is a cough suppressant liquid capable of providing fast relief from cold/upper respiratory (URI) symptoms, providing the ideal cough suppressant with cold relief for ages 12 and up. The dosage providing cough and cold relief is 10 mL (2 teaspoons) every 6 hours, not to exceed 4 doses in a 24-hour period.
This dextromethorphan and chlorpheniramine maleate syrup may cause drowsiness, and alcohol and sedatives may increase that effect. Speak with your physician before taking this medication if you have:
• Persistent or chronic cough such as one that occurs with smoking, asthma, or COPD
• Difficulty in urination due to enlargement of the prostate gland
• Thyroid disease
Features & Highlights
- • FAST RELIEF: Fast-acting cough syrup with cough suppressant (dextromethorphan hydrobromide) and antihistamine (chlorpheniramine maleate) for superior cold relief
- • SUGAR-FREE: Cold pain relief with no added sugars, which allows it to be diabetic friendly
- • PLEASANT TASTE: Chlorpheniramine maleate liquid with a pleasant cherry-strawberry flavor
- • ALCOHOL-FREE: Alcohol-free cough syrup that can be used by almost everyone
- • AGES 12 AND UP: Cold relief with an effective cough suppressant ideal for ages 12 and up
|Manufacturer:||SCOT-TUSSIN PHARMACAL *****|
|Color:||DM Maximum Strength Cough and Cold|
|Publisher:||SCOT-TUSSIN PHARMACAL *****|
|Studio:||SCOT-TUSSIN PHARMACAL *****|
|Package Weight:||0.2 pounds|
|Package Size:||2.2 x 2.1 x 2.1 inches|
Have questions about this item, or would like to inquire about a custom or bulk order?
If you have any questions about this product by Scot-Tussin, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.
Related Best Sellers
By Source Naturals
mpn: B001G7R7IO, ean: 0021078013525,
Homeopathic medicine.This Product does not have an expiration date. Homeopathic remedies last indefinitely unless exposed to camphor, high temperatures and strong odors like perfumes.. Bio-Aligned Formula┐ that addresses the multiple, interdependen...
By Boericke & Tafel
mpn: BAT01194, ean: 5056018930636,
Boericke and Tafel Cough And Bronchial Syrup With Zinc. Description: Cough Suppressant and Expectorant, Maximum Strength, Fast, Natural Relief, Non-Drowsy, Natural Homeopathic. Safe and Effective. Temporarily relieves coughs due to minor throat and b...
mpn: PPAX1161095, ean: 0312090001417,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 6 Retail PackageProduct of Creomulsion. Pack of 6...
By Zarbee's Naturals
mpn: 372, ean: 0898115003722,
Zabrze's Naturals Baby Cough Syrup + Mucus, Natural Cherry Flavor, 2 Fl. Ounces. Wholesome, safe, and chemical-free cough syrup for babies as young as 2 months+ Organic agave syrup-based formula with English Ivy Extract to help baby clear mucus when ...
mpn: I00000371, ean: 0363824056401,
Mucinex DM Cough TabletsCough Suppressant and expectorant to help loosen phlegm and mucus. Thins & loosens mucus with active ingredient guaifenesin expectorant. Controls Cough with active ingredient dextromethorphan HBr cough suppressant. Mucinex con...
By Dr. Christopher's Formula
mpn: B00CQ7SD9K, ean: 5052958606112,
Based on three vital processes; cleanse, nourish, and heal; Dr Christopher's formulas have the most extensive herbal lines to aid your body in retaining or regaining its health through these natural remedies that focus on the cause of the disorder ra...
By Clear Voice
mpn: 101, ean: 0833466001010,
ear Voice vocal spray is comprised of an innovative blend of herbs designed to keep your airways open and your mouth and throat moist. It offers relief from fatigue and dry and scratchy throat.Contains marjoram, osha, aloe vera, and tylophora suspend...
By Major Pharmaceuticals
By designs for health
mpn: 879452001329, ean: 0400501004031,
Ginger-Tussin Syrup is a pleasant-tasting, throat soothing, herbal syrup elixir with immune-supportive properties. It features ginger and the American herb osha for immune support, along with wild cherry bark to soothe the throat and for the occasion...
mpn: 3, ean: 0363824072463,
Mucinex DM Maximum Strength 12-Hour Expectorant and Cough Supressant Tablets, 42 Count...